answersLogoWhite

0


Best Answer

Well it sure can make the color of your urine flouresent. If you have recently started taking vitamins, you probably are becoming more health conscious and this means drinking more water. Hence, more trips to the bathroom. Thanks From AAFGROUPIE: I just started taking multi-vitamins and it's making me have to pee a lot more than usual. I haven't changed my drinking habits at all, just added the vitamin, so there must be something to it!?! I started taking the cardio vitamin pack from GNC and have been peeing all day every day and keep getting up when i lay down for be having to pee. I think there is something in there that make me pee. Are you taking the same ones ? I am taking the One A Day Energy vitamins and I can't go more than an hour without having to pee. It gets pretty annoying. I wonder what is in there that makes us pee. Maybe it is the Vitamin B? I've tried taking One A Day women's many many times, and always within a week I begin experiencing symptoms that resemble a urinary or bladder infection (frequent urination, feeling like I need to go but don't) and my mother-in-law who is a nurse practioner did some research and discovered that I suffer from a condition in which any change in the pH of my urine causes my bladder to become inflamed and makes me feel like I have an infection. I stopped taking them 3 days ago and I feel so much better! She also said that some people can suffer from this just by eating certain foods. So it may be worth it to stop taking them for a bit and see if it gets better. Otherwise, it will likely just get worse.

User Avatar

Wiki User

โˆ™ 2009-07-29 18:24:30
This answer is:
User Avatar
Study guides

Why do people check themselves out in the mirror

What foods are low in saturated fat

What is an unhealthy way of cooking for a person with high cholesterol

Which of these illnesses is defined as the resistance to maintaining normal body weight and the intense fear of gaining weight

โžก๏ธ
See all cards
4.33
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
12 Reviews

Add your answer:

Earn +20 pts
Q: Can Vitamin B make you pee a lot?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Does vitamin b make you pee a lot?

Vitamin B-6 is known to have mild diuretic effects, especially when taken in larger doses; yes it would cause you to pee more than usual.


What vitamin makes your pee yellow?

B category of vitamins


Can you take too much vitamin B?

vitamin b is water soluble so it is safe. the excess just gets "pee pee out" but vitamin a and d are fat soluble and overdoses can be dangerous. Joymaker RN


What if your pee really bright yellow or green?

I took a B vitamin and my pee turned bright green!!


What rhymes with vitamin c?

Vitamin D, Vitamin B, Vitamin E Good for me, makes you pee Anything with the "ee" sound really.


Does the B vitamin choline make a person pee?

This particular vitamin wont make you pee but it may cause inflamation of the bladder causing a person to feel the need to urinate but there wont be any fluid in there. This can be overcome by gently assaging the vaginal area


What vitamin is required to make NAD?

A B vitamin


Can vitamin b1 b2 b6 b12 clean your system to pass a drug test?

No the vitamin b is used to give your pee a yellow color after you've diluted it to make it appear like your not trying to flush your system


What food give us a lot of energy?

Quinoa. It has a lot of vitamin B, which produces a lot of energy.


This B vitamin helps the body make new cells?

vitamin C


This B vitamin helps the body make new cells.?

vitamin C


What b vitamin helps make new cells?

The B vitamin that helps to make new cells is called folate. It is also needed for the construction of DNA and is the most needed prenatal vitamin.

People also asked